# SDR UPS05M45362

- Difficulty date: July 18, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 56,408 hours, 10,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Part serial: 505AA16522
- Condition: Corroded
- Location: Bs 1341-1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK BETWEEN STA 1341-1381 RBL =75.5 FOUND CORRODED.  CORROSION REMOVED & FOUND BEYOND LIMIT PER SRM 53-70-00 V1.REV.37.REMAINED THK 0.040" & ORI THK 0.100".SEAT/T FASTENERS REMOVED FOR ACCESS & SPLICE CUT AT STA 1266 & 1391 PER SRM 53-70-00 F1.V1.R.37.  REPAIR SPLICE & FAB PLATE PER 53-70-00 F1.V1R.37.  NEW SEAT/T REPAIR SPICE HAT & SPLICE INSTALLED BETWEEN 1266 & 1391 PER SRM 5370-00F1V1 R37.
